Un théorème d'annulation
Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 387-404
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nef vector bundles, Kawamata-Viehweg vanishing theorem, self- intersections of line bundles on flag varieties, Euler-Poincaré characteristics
@article{MM2_1994__83_3-4_155969,
author = {Laurent Manivel},
title = {Un th\'eor\`eme d'annulation },
journal = {Manuscripta mathematica},
pages = {387--404},
year = {1994},
volume = {83},
number = {3-4},
zbl = {0820.14012},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155969/}
}
Laurent Manivel. Un théorème d'annulation. Manuscripta mathematica, Tome 83 (1994) no. 3-4, pp. 387-404. http://geodesic.mathdoc.fr/item/MM2_1994__83_3-4_155969/